# SDR COMA0260039

- Difficulty date: December 17, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,959 hours, 7,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 50105842
- Part serial: MAY971385
- Condition: Cracked
- Location: Main Wheel I/B S
- Part time: 6,862 hours, 6,887 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTED WHEEL ASSY FOR LEAKAGE AND FOUND I/B SUBASSEMBLY CRACKED AT BOTTOM OF DISK KEY BOSS.
